Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 130, Number 10
HTML articles powered by AMS MathViewer

Directed inverse limits of spatial locales
Wei He and Till Plewe PDF
Proc. Amer. Math. Soc. 130 (2002), 2811-2814
Lawlessness and rank restrictions in certain finitary groups
C. J. E. Pinnock PDF
Proc. Amer. Math. Soc. 130 (2002), 2815-2819
Applications of a theorem of H. Cramér to the Selberg class
J. Kaczorowski and A. Perelli PDF
Proc. Amer. Math. Soc. 130 (2002), 2821-2826
On locally finite $p$-groups satisfying an Engel condition
Alireza Abdollahi and Gunnar Traustason PDF
Proc. Amer. Math. Soc. 130 (2002), 2827-2836
Forcing a Boolean algebra with predesigned automorphism group
Tapani Hyttinen and Saharon Shelah PDF
Proc. Amer. Math. Soc. 130 (2002), 2837-2843
A proof of Weinberg’s conjecture on lattice-ordered matrix algebras
Jingjing Ma and Piotr J. Wojciechowski PDF
Proc. Amer. Math. Soc. 130 (2002), 2845-2851
Normal bases for Hopf-Galois algebras
H. F. Kreimer PDF
Proc. Amer. Math. Soc. 130 (2002), 2853-2856
A proof of a partition theorem for $[\mathbb Q]^n$
Vojkan Vuksanovic PDF
Proc. Amer. Math. Soc. 130 (2002), 2857-2864
Induction formula for the Artin conductors of mod $\ell$ Galois representations
Yuichiro Taguchi PDF
Proc. Amer. Math. Soc. 130 (2002), 2865-2869
Convexity numbers of closed sets in $\mathbb R^n$
Stefan Geschke and Menachem Kojman PDF
Proc. Amer. Math. Soc. 130 (2002), 2871-2881
A Covering Theorem with applications
C. J. Neugebauer PDF
Proc. Amer. Math. Soc. 130 (2002), 2883-2891
Construction of orthonormal wavelets using Kampé de Fériet functions
Ahmed I. Zayed PDF
Proc. Amer. Math. Soc. 130 (2002), 2893-2904
A generalization of Lomonosov’s inequality and its applications to invariant subspaces
Shamim I. Ansari PDF
Proc. Amer. Math. Soc. 130 (2002), 2905-2909
$L^p$ boundedness of localization operators associated to left regular representations
M. W. Wong PDF
Proc. Amer. Math. Soc. 130 (2002), 2911-2919
On wavelets interpolated from a pair of wavelet sets
Ziemowit Rzeszotnik and Darrin Speegle PDF
Proc. Amer. Math. Soc. 130 (2002), 2921-2930
Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian
Manuel del Pino and César Flores PDF
Proc. Amer. Math. Soc. 130 (2002), 2931-2939
Excesses, duality gaps and weak compactness
Stephen Simons PDF
Proc. Amer. Math. Soc. 130 (2002), 2941-2946
Positive solutions of a logistic equation on unbounded intervals
Li Ma and Xingwang Xu PDF
Proc. Amer. Math. Soc. 130 (2002), 2947-2958
Admissible vectors for the regular representation
Hartmut Führ PDF
Proc. Amer. Math. Soc. 130 (2002), 2959-2970
Self-commutator inequalities in higher dimension
Mircea Martin PDF
Proc. Amer. Math. Soc. 130 (2002), 2971-2983
Continuity and differentiability for weighted Sobolev spaces
Yoshihiro Mizuta and Tetsu Shimomura PDF
Proc. Amer. Math. Soc. 130 (2002), 2985-2994
An example of amenable Kac systems
Chi-Keung Ng PDF
Proc. Amer. Math. Soc. 130 (2002), 2995-2998
Ergodicity of the action of the positive rationals on the group of finite adeles and the Bost-Connes phase transition theorem
Sergey Neshveyev PDF
Proc. Amer. Math. Soc. 130 (2002), 2999-3003
Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein
Steve Clark and Don Hinton PDF
Proc. Amer. Math. Soc. 130 (2002), 3005-3015
Helgason-Marchaud inversion formulas for Radon transforms
Boris Rubin PDF
Proc. Amer. Math. Soc. 130 (2002), 3017-3023
Triples of arrangements and local systems
Daniel C. Cohen PDF
Proc. Amer. Math. Soc. 130 (2002), 3025-3031
Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras
Charles Akemann and Nik Weaver PDF
Proc. Amer. Math. Soc. 130 (2002), 3033-3037
Finite sums of commutators
Ciprian Pop PDF
Proc. Amer. Math. Soc. 130 (2002), 3039-3041
A priori estimates for higher order multipliers on a circle
A. Alexandrou Himonas and Gerard Misiołek PDF
Proc. Amer. Math. Soc. 130 (2002), 3043-3050
On the complexity of the description of $*$-algebra representations by unbounded operators
Lyudmila Turowska PDF
Proc. Amer. Math. Soc. 130 (2002), 3051-3065
Stabilization of evolution equations by noise
Anna A. Kwiecińska PDF
Proc. Amer. Math. Soc. 130 (2002), 3067-3074
Approximation of convex bodies by axially symmetric bodies
Marek Lassak PDF
Proc. Amer. Math. Soc. 130 (2002), 3075-3084
A Ramsey theorem for measurable sets
M. Laczkovich PDF
Proc. Amer. Math. Soc. 130 (2002), 3085-3089
On classes of maps which preserve finitisticness
Akira Koyama and Manuel A. Moron PDF
Proc. Amer. Math. Soc. 130 (2002), 3091-3096
A counterexample concerning Whitney reversible properties
Janusz J. Charatonik and Włodzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 130 (2002), 3097-3099
New identities of differential operators from orbital integrals on $\mathrm {GL}(r,\mathbf {C})$
Paul Mezo PDF
Proc. Amer. Math. Soc. 130 (2002), 3101-3110
$G$-coincidences for maps of homotopy spheres into CW-complexes
Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher PDF
Proc. Amer. Math. Soc. 130 (2002), 3111-3115
Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^3$-geometry
Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang PDF
Proc. Amer. Math. Soc. 130 (2002), 3117-3123